# SDR DALA2018102206206

- Difficulty date: October 16, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0787656) INITIAL INSPECTION. CORROSION ON FRAME CLIP STA 1380 BTW S-27L-S28L AT AFT CARGO COMPARTMENT (C2). SUMMARY NRC S/N 00521 (CORROSION LEVEL 2). FRAME CLIP STA 1380 WAS REMPLACED PER DWG 140N2002 REV B.
